forum/yaf_postsm10113findlastpost_prob-with--irregular-periods & url is : http://www.parentingnation.in/forum/default.aspx?g=posts&m=10113&find=lastpost&= & ref url is :
Welcome Guest! To enable all features please Login/Register.

Notification

Icon
Error

For all those women who aspire to conceive in near future, a healthy diet and a fit lifestyle is extremely necessary, as this might have a great impact on the health of your baby.

Read More
Add a Question Post Reply
taslim gandhi Offline
#1 Posted : Monday, May 20, 2013 9:09:06 PM(UTC)

Posts: 1
im taking crisanta from the last 6 months prescribed by a gynae evrythng was fine ...........my last period was on 12 of april bt dis month 12 of may bleeding started bt it is very less and occuring continusly d whole week im very confused pls help me
Muskan Offline
#2 Posted : Tuesday, May 21, 2013 6:17:24 PM(UTC)

Posts: 173
Thanks: 1 times
Hello,

Normally causes of irregular periods are:

Over/under weight
Over/under exercise
Eating disorders
Medical issues
Side effects of medication or birth control pills
Polycystic ovary syndrome
Smoking/drinking/illegal drugs
Stress

Medicine that you have mentioned is normally given for stress.

You need to improve your life style:

Eat very healthy food
Do regular exercise, yoga and pranayama will help you in this situation but do yoga and pranayama under observation of experts, as if wrongly done then it will create even worse situation
Avoid stress, stress is the reason for most menstrual and pregnancy issues, so involve your self in activities that you like, live happy life and stay healthy.

If you are pregnant then, you must follow your doctor's advise and do take all the medications as prescribed.








Quick Reply Show Quick Reply
Users browsing this Question
Guest
Add a Question Post Reply
Related Questions
  Views Question Replies Views Last Post
New Posts
Question i used antipreg kit without consulting dr. on date 25th july,2012. after that i suffering...
i used antipreg kit without consulting dr. on date 25th july,2012. after that i suffering a lot. dr. gave me crisanta tablet for bleeding. all tablets i have taken. till now bleeding is going on n i m unable to sit without support.plz help me out. thank u very much...

-savita
1 3,534 Guest Go to last post Go to first unread
10/15/2014 1:38:14 AM(UTC)
No New Posts
Question prob with irregular periods...
[size=9][b][b]im taking crisanta from the last 6 months prescribed by a gynae evrythng was fine ...........my last period was on 12 of april bt dis month 12 of may bleeding started bt it is very less and occuring continusly d whole week im very confused pls help me [/b][/b][/size]...

-taslim gandhi
3 1,342 Guest Go to last post Go to first unread
10/13/2014 4:48:29 PM(UTC)
New Posts
Question fertility...
how do i boost my hormonal imbalance. what type of food should i take....

-goog
0 342 goog Go to last post Go to first unread
7/15/2014 1:44:46 PM(UTC)
New Posts
Question MISCARRIAGE...
what is the reason of miscarriage after 2 to 3 months from conceiving. after 2 months heartbeat of baby was stopped...

-jatinder
0 582 jatinder Go to last post Go to first unread
2/21/2014 8:34:17 PM(UTC)
You can post questions in this forum.
You can reply to Questions in this forum.
You can delete your posts in this forum.
You can edit your posts in this forum.
You cannot create polls in this forum.
You can vote in polls in this forum.